Co-Moderator Anxiety/Panic Disorders
Every little bit helps, please donate to HW if you can! http://www.healingwell.com/donate
I am not a medical professional, any advice give is purely from personal experience.
Always seek professional advice from your doctor.
Dx: Agoraphobia, Anxiety/Panic Disorders, Barrett's Esophagus, Bipolar Disorder, Depression, Essential Tremors, Fibromyalgia, I.B.S., Mitral Valve Prolapse, Narcolepsy, PTSD, Restless Leg Syndrome, Acid Reflux, Sleep Apnea
Rx: Abilify, Flexeril, Lamictal, Neurontin, Nexium, Requip, Ritalin LA, Rozerem, Valium
“Be a good listener. Your ears will never get you into trouble.” - Frank Tyger
Post Edited (wen4003) : 4/27/2008 3:59:38 PM (GMT-6)
read these sites
Welcome to HealingWell and I am so glad you found us. I think if you have been having problems it is good to see your PCP first and talk to him/her. Wen is right, it is usually a wait to get into see a pdoc but once you do they will do an intake of info on you and from there come up with what they feel will work best. While antidepressant drugs help people feel better, they cannot solve problems in people's lives. Some mental health professionals worry that people who could benefit from psychotherapy rely instead on antidepressant drugs for a "quick fix." Others point out that the drugs work gradually and do not produce instant happiness. The best approach is often a combination of counseling and medicine, but the correct treatment for a specific patient depends on many factors. The decision of how to treat depression or other conditions that may respond to antidepressant drugs should be made carefully and will be different for different people.
Hello and welcome!!! it's lovely to have you here. You have already been given some great resources so I won't add any more (brain overload!!). I have tried some herbal remedies..St John's Wort and rescue remedy and they really didn't make much of a dint in my anxiety..but others on this site have had success.
I'm sorry you are having a rough time at the moment, and I suggest that you discuss all the anti-dep worries with your doctor...most of them have mild side effects, the main thing is to find the right one for you. I wish you all the very best of luck.
Hi and welcome.
I took zoloft for a time, but i found that it was too hard on my stomach. I'm taking good old prozac and it's working well for me, but I find that it makes me very sleepy. Not that it is bad. Sleep is good, but I had to adjust the dosage with my doctor so that I could stay awake at work! There are so many different anti-depressants on the market now. With the help of your doctor you should be able to find one eventually that will work for you.
Please keep us posted